# SDR MALA060334

- Difficulty date: May 20, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 18,654 hours, 20,560 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 8210153
- Part serial: 12096466
- Condition: Malfunctioned
- Location: Lt Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT TORQUE AND LT PROP FLUCTUATING BY 5 PERCENT AND 20 RPM WHILE INFLIGHT.  AIR RETURN TO MEM.  REMOVED AND REPLACED LT PCU IAW SF340 AMM CHAPTER 61-20-05-04 AND 71-00-00.  ALL CHECKS GOOD AT THIS TIME, P/N ON/OFF 8210-153, S/N ON 11916865, S/N OFF 12096466.
